English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25205630      Online Users : 70
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17960

Title: A Mathematical Model of a Worm Mechanism Generated by a Conical Cutter
Authors: Yang, Shyue-Cheng
Contributors: 車輛科技研究所
Keywords: Worm;Ring-involute tooth;Conical cutter
Date: 2010-08
Issue Date: 2014-01-15T04:19:33Z
Publisher: SAGE
Abstract: In this article, an imaginary conical cutter was used to determine the geometric models of the worm—gear mechanism including a worm and a gear. Mathematical models of the worm and the gear were derived using an imaginary conical cutter and gear theory. Based on the geometric relations between the worm and conical cutter surfaces and between the gear and conical cutter surfaces, the worm and the gear were regarded as an envelope to the family of conical cutter surfaces when they rotated for one cycle. Using the developed mathematical model, the stress analysis of the proposed mechanism was examined. The results show that the von Mises stress and volume of the proposed worm and gear were smaller than those of the conventional worm—gear mechanism. Lastly, a numerical example was used to illustrate the geometric model of a gear and a worm with a gear ratio of 30:1.
Relation: Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science, 224(8): 1707-1716
Appears in Collections:[車輛科技研究所] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback